# SDR SWAA2024030860637

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 24,298 hours, 12,005 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT; O/B LOWER SIDE DELAMINATED<[01] DELAMINATING MEASURES APPROX 1.75? X 3.5?;[02] COMPLIED WITH EA 24-157-00623 EA-COMPONENT (EA ATTACHED TO A FAULT FOR A TRACKED COMPONENT)
